# SDR UIEA200400152

- Difficulty date: August 23, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65B144809
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LER LEFT WING PANEL AT ILES 173.6 HAD DELAMINATION HEAT DAMAGE WHILE ON GROUND.  THE PANELS WERE REPLACED IAW SRM 51-30-02 AND AMM 51-24-11.  (M)
